# SDR FDEA201108253476

- Difficulty date: August 25, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Longeron
- Part number: ACA0220575
- Condition: Corroded
- Location: Bs 1481-1501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 18R, STA 1481-1501 FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-21-01 REV 47 AND FOUND CRACKED.  NEW LONGERON FABRICATED IAW DWG AEA0220, REV R. CRACKED LONGERON R & R SRM 51-31-01, REV 47.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
